# SDR HALA0800034

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 10,123 hours, 24,982 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 761SUE22
- Part serial: T020
- Condition: Failed
- Location: Dcu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID FAIL AFTER GEAR EXTENSION - ATB.  TROUBLESHOT IAW FIM 32-45, TASK 807.  REMOVED AND REPLACED DCU IAW AMM 31-43-02.  OPS CHECK GOOD.  MIC SHEET CLEARED.  PLACARD REMOVED.
